# SDR AALA201607089004

- Difficulty date: July 7, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 43,532 hours, 26,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ECAM WARNING: DOOR L2 OPEN IN CRUISE ONLY NORMAL PRESSURIZATION INDICATIONS NO UNUSUAL NOISE NOTED.  MAINTENANCE REPLACED PROXIMITY SWITCH 15WV1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-11.
